Use this Codral for headaches and fever, body aches and pains, blocked/runny noses.
|Main Ingredients||Paracetamol 500mg,
Codeine Phosphate 9.5mg,
Phenylephrine Hydrochloride 5mg
|Dosage/Usage||2 tablets every 4-6 hours as necessary for Adults and children over 12 years. Maximum of 8 tablets in 24 hours.
|Precautions||If symptoms persist, see a doctor. Warning: Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre ( Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.|
Write Your Own Review
You're reviewing: Codral Cold & Flu New Formula 48s
Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet. Pricing online may differ from that in store.